# SDR REXA2024102500984

- Difficulty date: March 19, 2024
- Submitted: October 25, 2024
- Operation: Air carrier
- Aircraft: N315PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15315
- Aircraft time: 21,620 hours, 16,395 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Former
- Part number: SH6703657413
- Condition: Cracked
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H AFT OVERWING EMERGENCY EXIT - CRACK ON BASE OF FORMER. COMPLIED WITH EA CRJ952-16236 REV - - DATED 3/22/2024
